On continuous branches of very singular similarity solutions of a stable thin film equation. I - The Cauchy problem

Jonathan D Evans, Victor A Galaktionov

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)217-243
Number of pages27
JournalEuropean Journal of Applied Mathematics
Volume22
Issue number3
Early online date21 Feb 2011
DOIs
Publication statusPublished - Jun 2011

Keywords

  • cauchy problem
  • bifurcations
  • asymptotic behaviour
  • branching
  • global similarity solutions
  • Hermitian spectral theory
  • stable thin film equation

Cite this